# SDR CA110817004

- Difficulty date: August 17, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: LM82710
- Condition: Separated
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE ENGINE MOUNT ISOLATORS THAT MAKEUP AN ASSY,  IT WAS NOTED THAT IT WAS SEPARATED WHEN THE ASSY WAS TAKEN APART.  THE ASSY HAS 3 ISOLATORS IN 1 HSG SN OF ALL 3 ISOLATORS FROM THE SAME.
